| Model Number |
S-65-080-120-P6 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interactions with the heavily calcified and mildly tortuous anatomy resulted in the ratchet being unable to properly engage and release the stent from the delivery system thus resulting in reported activation failure/ deployment failure and the reported mechanical jam.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the superficial femoral artery(sfa) with heavy calcification and mild tortuosity.The vessel diameter was 6.5mm and the lesion length was 60mm.Using the cross-over-approach, the vessel was prepped with balloon dilatation at 16 atmospheres (atm) for 30 seconds.A 6.0x120mm supera stent and a non-abbott 6.0x120mm stent were implanted without issue.Then the 6.5x80mm supera self expanding stent system (sess) was advanced to the target lesion and attempted to be deployed; however only 2mm of the stent was able to be released from the sheath.The thumbslide was not able to be advanced.Therefore, the sess was removed under fluoroscopy from the patient.There was no adverse patient effects and no clinically significant delay in the procedure.A non-abbott stent was used to complete the procedure.No additional information was provided.